# SDR RAIA00104016

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 19,656 hours, 21,987 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: N2595
- Condition: Discharged
- Location: Cargo Bay
- Part time: 15,312 hours, 15,835 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7170-STL-DURING TAXI EMERGANCY BATTERY LIGHT REMAINS ON.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY IAW ATR72 MAINTENANCE MANUAL.
